MathSciNet Relay Station
MathSciNet bibliographic data
MR1869000 82B44 (15A52 60B11)
Albeverio, S.; Pastur, L.; Shcherbina, M. On the $1/n$ expansion for some unitary invariant ensembles of random matrices. Dedicated to Joel L. Lebowitz. Comm. Math. Phys. 224 (2001), no. 1, 271–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement